Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Rapid heart bear, heaviness in arms, lightheaded. Over dosed on methamphetamine. Worry?

hello, im worried about my heart. im 15 years old and overdosed on methamphetamine last week. ever since, I have been more conscious of what my hearts doing (pulse, heart rate). but It feels like I have small pains/ cramps around where my heart is. ive just taken a bit of another stimulant and I've been having a bit of pain or heaviness in my left arm/ shoulder area. I get light headed easily. im usually told I should be fine but im just wondering if its something I should worry about since I've heard symptoms can be mild
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014

Welcome to HCM

You took high doses of methamphetamine and as you know that it is an stimulant drug. It causes intense stimulation and feeling of euphoria. Heart rate increases with this drug. Other features like shoulder pain, fatigue etc are also seen. Its over dose presents like features of anxiety. But you are having these symptoms for about 1 week. So for proper evaluation I would advise you to please visit your Psychiatrist for proper evaluation and also get your EKG done to rule out any cardiac abnormality.


Dr. SEIKHOO Bishnoi
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor